# SDR ASAA0170002

- Difficulty date: April 15, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 66185732
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING PREFLIGHT, CREW REPORTED L1 DOOR HINGE RELEASE LEVER DIFFICULT TO OPERATE.  CLEANED AND LUBRICATED LEVER.  DOOR THEN OPERATED NORMALLY.  (M)
